# SDR DHL9974123C

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tip
- Condition: Gouged
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT WING TIP LEADING EDGE THE INBD SIDE WHICH MATES NEXT TO SLAT IS GOUGED ON THE LOWER SURFACE.  CUT OUT DAMAGED AREA.  INSTALLED DOUBLER AND FILLER REPAIR PER SRM 51-30-2, 11 BY 8, N/R 1349.
